Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO T4 HOOD; GOWN, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER INSTRUMENTS-KALAMAZOO T4 HOOD; GOWN, SURGICAL
Catalog Number
0400800000
Medical Device Problem Code
Delivered as Unsterile Product (1421)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
07/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Discarded by the customer.
Event or Problem Description
It was reported that prior to a surgical procedure at the user facility, a foreign material was found on the product.There was no patient involvement, no delay, no medical intervention, and no adverse consequences with this event.
New Search
Submit an Adverse Event Report
Brand Name
T4 HOOD
Common Device Name
GOWN, SURGICAL
Manufacturer
(Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key
7747927
Report Number
0001811755-2018-01562
Device Sequence Number
13879538
Product Code
FYA
UDI-Device Identifier
34546540152627
UDI-Public
34546540152627
Combination Product (Y/N)
N
PMA/510(K) Number
K070078
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/03/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
0400800000
Device Lot Number
17061821
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/26/2018
Initial Report FDA Received Date
08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1